# SDR FDEA200901130170

- Difficulty date: January 13, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 3RT BETWEEN FR 16 AND FR 17 HAS 15 SQ INCH OF CORROSION REMOVED LEVEL 1 CORROSION.  REMOVED AND REPLACED SEAT TRACK SECTION NR 3RT BETWEEN FR15 AND FR18 IAW A310-200 SRM 51-72-10.
